MathSciNet Relay Station
MathSciNet bibliographic data
MR1084455 (91m:58028) 58E11 (35J20 53C21 58G30)
Han, Zheng-Chao Prescribing Gaussian curvature on $S\sp 2$. Duke Math. J. 61 (1990), no. 3, 679–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement